Re: Dr Kellon Invokana and Lipemia - urgent


Eleanor Kellon, VMD
 

On Sun, Mar 14, 2021 at 02:57 PM, Nancy & Vinnie & Summer wrote:
1. Is it possible that the high thyrol supplementation contributed to the hypertriglyceridemia? Thinking out loud about how it could increase calorie use??  If he was actually hyperthyroid then it could have been aggravating things but on its own, no.

2. Is it possible this all began around 2/9 and I mistakenly thought it was ppid contributing to the sore feet when in reality it could have been metabolic hypertriglyceridemia?
Without detailed blood work from then, you'll never know but it's highly unlikely his insulin was high.
3. How long does he need to be off prascend to get a good trh stim.  Contemplating having it run with the insulin panel tomorrow?
Should be 2 to 4 weeks after stopping Prascend.
 
--
Eleanor in PA

www.drkellon.com 
EC Owner 2001

Join main@ECIR.groups.io to automatically receive all group messages.